Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On a third-order system of difference equations | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 14 | First page: | 7649 | Last page: | 7654 | Issue Date: | 15-Mar-2012 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2012.01.034 | Abstract: | We show that the system of difference equationsxn+ 1= a1xn- 2b1ynzn- 1xn- 2+ c1,yn+ 1= a2yn- 2b2znxn- 1yn- 2+ c2,zn+ 1= a3zn- 2b3xnyn- 1zn- 2+ c3,n∈ N0,where the parameters ai, bi, ci,i∈{1,2,3}, and initial values x- j,y- j,z- j,j∈{0,1,2}, are real numbers, can be solved, developing further the results in the literature. |
Keywords: | Explicit solutions | Riccati difference equation | Third-order system of difference equations | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
85
checked on Apr 2, 2025
Page view(s)
15
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.